| Model Number |
DSX400T11C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Unspecified Kidney or Urinary Problem (4503)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging kidney disease/toxicity.Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
Additional information was received and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging kidney disease/toxicity.Medical intervention was not specified.No additional information can be requested at this time.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation and unit got scrapped.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Evaluation method code, evaluation results code and conclusion code grid has been updated.